# SDR SWI2023F00055

- Difficulty date: April 29, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS785.15 - FS847.00 RH SIDE SEAT TRACK CORRODED/CHAFFED/GOUGED (MARKED)      (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED DAMAGED RH SIDE SEAT TRACK BETWEEN FS785.15 AND FS847.00 REF  CRJ700 AMM 53-00-49-000-801 A03 & CRJ700 AMM 53-00-49-400-801-A03. SEE CONTINUE CARD FOR DETAILS.
